# SDR DALA2022122708375

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK X=-22 BTW BS 200-266 WAS FOUND CORRODED OUT LIMITS. SEAT TRACK REPLACED IAW SRM 51-41-01-0G & SRM 51-41-05-0G.
